# SDR AALA202506166927

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 57,803 hours, 39,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 24-25 EMERGENCY PATHWAY LIGHTS ON SEAT INOP. MAINTENANCE REPLACED POWER SUPPLY UNIT PER AMM 25-21-38. BOTH ROWS EMERGENCY PATHWAY LIGHTS 24 AND 25, OPS CHECK GOOD.
